I am on the pill and usually do not take every single pill every month because I do not rely on it for sex. It's for acne. I do have sex a couple times a month but always with a condom and it has never broken before and he pulls out even before he goes. But even though I miss just a few pills a month, I ALWAYS start my period on the Wednesday during the sugar pills, since back in July it has been that way and hasn't changed. Well today, I started having small amounts of dark brown discharge, two weeks after my period, and it has now turned into more than a small amount and I have cramps. It looks like and feels like the start of my period but its still dark brown, not red like normal. What in the world is going on?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.